# SDR SWAA2021100424276

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,169 hours, 28,844 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FIXED TE LOWER SEAL RETAINER CRACKED ; / [01] R&R RIGHT WING I/B FIXED TE LOWER SEAL RETAINER ASSY AS PER SRM 51-40-02.
